25 found
Order:
  1.  4
    Albert A. Mullin (1970). Review: O. B. Lupanov, On a Method of Circuit Synthesis. [REVIEW] Journal of Symbolic Logic 35 (4):593-594.
    Direct download  
     
    Export citation  
     
    My bibliography  
  2.  12
    Albert A. Mullin (1966). C. S. S. Peirce and E. G. A. Husserl on the Nature of Logic. Notre Dame Journal of Formal Logic 7 (4):301-304.
  3.  5
    Albert A. Mullin (1965). Mathematico-Philosophical Remarks on New Theorems Analogous to the Fundamental Theorem of Arithmetic. Notre Dame Journal of Formal Logic 6 (3):218-222.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography   1 citation  
  4.  1
    Albert A. Mullin (1965). A Contribution Toward Computable Number Theory. Mathematical Logic Quarterly 11 (2):117-119.
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography  
  5.  5
    Albert A. Mullin (1961). Correlative Remarks Concerning Elementary Number Theory, Groups and Mutant Sets. Notre Dame Journal of Formal Logic 2 (4):253-254.
  6.  2
    Albert A. Mullin (1970). Review: R. Frejvald, Complexity of Recognition of Symmetry on Turing Machines with Input; A. M. Barzdin, Complexity of Recognition of Symmetry on Turing Machines. [REVIEW] Journal of Symbolic Logic 35 (1):159-159.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  7.  2
    Albert A. Mullin (1964). Elementary Relations Between the Fundamental Theorem of Arithmetic, Schnirelmann's Classical Theorem, and Goldbach's Conjecture. Mathematical Logic Quarterly 10 (13‐17):199-201.
    No categories
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography  
  8.  6
    Albert A. Mullin (1962). A Note on a Weakened Goldbach-Like Conjecture. Notre Dame Journal of Formal Logic 3 (2):118-119.
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography  
  9.  4
    Albert A. Mullin (1962). Some Theorems on the Structure of Mutant Sets and Their Applications to Group and Ring Theories. Notre Dame Journal of Formal Logic 3 (3):148-151.
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography  
  10.  2
    Albert A. Mullin (1963). On Differences of Certain Structured Sets. Notre Dame Journal of Formal Logic 4 (2):158-160.
    Direct download (5 more)  
     
    Export citation  
     
    My bibliography  
  11.  4
    Albert A. Mullin (1967). On New Theorems for Elementary Number Theory. Notre Dame Journal of Formal Logic 8 (4):353-356.
  12.  3
    Albert A. Mullin (1966). On a Proper Class and Related Matters. Notre Dame Journal of Formal Logic 7 (1):101-102.
    Direct download (4 more)  
     
    Export citation  
     
    My bibliography  
  13.  1
    Albert A. Mullin (1964). On a Final Multiplicative Formulation of the Fundamental Theorem of Arithmetic. Mathematical Logic Quarterly 10 (9‐12):159-161.
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography  
  14. Albert A. Mullin (1965). A Contribution Toward Computable Number Theory. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 11 (2):117-119.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  15. Albert A. Mullin (1964). Elementary Relations Between the Fundamental Theorem of Arithmetic, Schnirelmann's Classical Theorem, and Goldbach's Conjecture. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 10 (13-17):199-201.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  16. Albert A. Mullin (1964). On a Final Multiplicative Formulation of the Fundamental Theorem of Arithmetic. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 10 (9-12):159-161.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  17. Albert A. Mullin (1963). On A Necessary Condition for the Validity of Goldbach's Conjecture. Mathematical Logic Quarterly 9 (10):145-148.
    No categories
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography  
  18. Albert A. Mullin (1963). On A Necessary Condition for the Validity of Goldbach's Conjecture. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 9 (10):145-148.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  19. Albert A. Mullin (1963). On A Theorem Equivalent to Post's Fundamental Theorem of Recursive Function Theory. Mathematical Logic Quarterly 9 (12‐15):203-205.
    No categories
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography  
  20. Albert A. Mullin (1963). On A Theorem Equivalent to Post's Fundamental Theorem of Recursive Function Theory. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 9 (12-15):203-205.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  21. Albert A. Mullin (1962). Review: Frederick C. Hennie III, Iterative Arrays of Logical Circuits. [REVIEW] Journal of Symbolic Logic 27 (1):106-107.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  22. Albert A. Mullin (1972). Review: N. V. Belakin, Computation of Effective Operators on Turing Machines with Restricted Erasure. [REVIEW] Journal of Symbolic Logic 37 (1):198-198.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  23. Albert A. Mullin (1972). Review: N. V. Belakin, Simulation of Turing Machines on Nets. [REVIEW] Journal of Symbolic Logic 37 (1):199-199.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  24. Albert A. Mullin (2005). Weiermann Andreas. An Application of Results by Hardy, Ramanujan and Karamata to Ackermannian Functions. Discrete Mathematics and Theoretical Computer Science, Vol. 6 No. 1 (2003), Pp. 133–141. [REVIEW] Bulletin of Symbolic Logic 11 (1):89-89.
    No categories
    Direct download  
     
    Export citation  
     
    My bibliography  
  25. A. Weiermann & Albert A. Mullin (2005). REVIEWS-An Application of Results by Hardy, Ramanujan and Karamata to Ackermannian Functions. Bulletin of Symbolic Logic 11 (1):89.
    No categories
     
    Export citation  
     
    My bibliography